Cancer patient passing black stool, Is this serious ?
my grandfather, aged 86, was diagnosed with adeno carcinoma of stomach - grade III, 2 months back.He is undergoing oral chemotherapy. Recently he passed black stool. Is this serious? If so what does this mean?
black stool indicates upper gi tract bleeding. it may be due to peptiv ulcer or due to malignancy or due to any ongoing inflamation in gi tract. is it the first time? please consult the doctor about it..
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hi my mother in law has stage 4 lyng cancer which has spread to the bones in the scan she had 3 days ago last night she passed two black stools whilst sleeping .. this is serious in my mind can i wait to tell the doctor in two days time ???? and coulf u please explain this to me .
I work in a nursing home and have a patient who has BLACK urine and stools. None of the nurses have even bothered to look or figure out why or what the cause could be but I m worried for her. She has stage 3 lung cancer. Has has rounds of chemotherapy and radiation before arriving and surgeries to remove a portion of her insides. (Can t remember what parts) is this something to be taken more seriously?
I have just been told I have fatty atropy of pancrease and I have rheumatoid arthritis and my sister had cystic fibrosis is it serious I did get very black stools and had endoscopy in stomach but can t find any thing there am worried about pancrease cancer and I get very bad abdominal pains where I feel like I am going to pass out and get palpations in my stomach at the same time
My 10 yr old son has frequent stomach aches and is a bedwetter (almost every night). Some doctors have tried pills to keep him from wetting with a little success, but not alot. He also complains of stomach aches, usually in the evening. He s not diabetic, and they ve tried a lot of different things for his problems but nothing seems to work. Is there something we are missing?
hi, i am 25 yr old male.....I am very introvert, loner and have low self esteem and am lost and bad at my work with poor concentration.....I also suffer from acidity, indigestion and constipation as well.... i went to show my stomach 3 months back and the doctor gave me- 1. lesuride od 75 to take before breakfast, 2. normaxin to take after breakfast-lunch-dinner and 3. prothiaden 75 after dinner. i took prothiaden for 1 weak and felt very drowsy so discontinued that...i am however taking other medicines daily...i just searched online and found out the uses of the medicines,,,,it has improved my digestion and bowel movement....the doctor had told me to visit him after 15 days....i havent visited the doctor since...the doctor is out of town and will be back after 2 months....is it safe to continue the medication till then or i have already taken overdose....i did not take medicine in between for ten days and the stomach problem started again....and off late i got a few white hair....could this be a side effect of my medicine....
I am a student studying at Canada in Ottawa. I cannot personally come for any appointment. Today in the morning I got up at about 5.30 am with nausea, & stomach ache.Then I got extreme heat within & became somewhat unconscious followed by great stomach pain and after applying great pressure for about 20 minutes, I had hard & loose motions for about 1-2 hours and the routine followed after a gap of about 30 mts.after which I got extreme sweating followed shivering. After drinking water, the stomach pain repeated followed by the above routine. In the midst of my final sem.exam. at about 1030 am,, the same problem repeated.Now I am feeling weakness & no repetition of the problem. I had only taken veg.sandwich, cheese with cucumber with onions in the night before going to sleep. As no emergency Dr.is available,being weekend off, please advise the reasons for this sudden problem and medicines to take immediately, though I am not in panic due to my exams.
Hi, I recently got the IUD a month ago. I am still bleeding and having stomach pains. Recently, due to the spotting I used a tampon and forgot about it. 4-5 days later i found it,and took it out. I took it out 2 days ago and i am still bleeding and i am having severe stomach pains. what should i do?? will it go away?
Had acute diverticulitis Nov, 2013...took regimen of antibios & flagyll for 2 wks. Symptoms disappeared, but need bladder repair (mesh) and possibly have a rectocele . Must have colonoscopy first to determine. Could it be bowel or intestinal...